Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe hair loss, dandruff. History of high BP, thyroid condition. Treatment?

My mother has thyroid though it is in controlled rate since last 10 yrs. She has high blood pressure that too in controlled rate (she is in continuous medication for these both). She is experiencing lots of hair loss . Kindly help. Also my little sister (16yrs) is also having trouble with her hair. She has lots of dandruff and hair loss. Please suggest.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you should consult a trichologist for complete evaluation.You can use minoxidil 5% topical solution for your hair regrowth which is an FDA approved drug for this purpose. But dandruff treatment and thyroid dysfunction needs to be corrected as they can be causing hair loss .

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor